Path-Induced Geodetic Numbers of Some Graphs

AUTHOR AND
AFFILIATION

RUTHLYN N. VILLARANTE (ruthlyn.villarante@g.msuiit.edu.ph)
Department of Mathematics and Statistics College of Science and Mathematics Mindanao State University-Iligan Institute of Technology Tibanga, 9200 Iligan City, Philippines
IMELDA S. ANIVERSARIO
Department of Mathematics and Statistics College of Science and Mathematics Mindanao State University-Iligan Institute of Technology Tibanga, 9200 Iligan City, Philippines

KEYWORDS:

geodesic, geodetic set, geodetic number, path-induced geodetic set, path-induced geodetic number, 2010 Mathematics Sub ject Classification: 05C12

Issue Date:

May, 2017

Pages:

196-204

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290502

ABSTRACT:

This study introduces a new geodetic invariant, the path-induced geodetic number of a connected simple graph G. We investigate its properties and characterize the path-induced geodetic sets of some common graphs. Also, the path-induced geodetic numbers of these graphs are determined

Copy the following to cite this Article:

R. N. Villarante; I. S. Aniversario, “Path-Induced Geodetic Numbers of Some Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 5, Page Number 196-204, 2017


Copy the following to cite this URL:

N. Villarante; I. S. Aniversario, “Path-Induced Geodetic Numbers of Some Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 5, Page Number 196-204, 2017

Available from: http://www.ultrascientist.org/paper/805/path-induced-geodetic-numbers-of-some-graphs


This study introduces a new geodetic invariant, the path-induced geodetic number of a connected simple graph G. We investigate its properties and characterize the path-induced geodetic sets of some common graphs. Also, the path-induced geodetic numbers of these graphs are determined